# SDR SWIA2020032649349

- Difficulty date: January 22, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE:  FOUND PAINT SCRAPED DOWN TO THE SKIN BELOW THE CARGO BAY DOOR. BETWEEN FS605.00  AND FS589.00 AND BETWEEN STGR19L STGR20L. COMPLIED WITH TEMP REPAIR PER REO. PERFORMED NDT LPI. NO CRACKS FOUND. PRIMERED THE AREA AS REQUIRED. TEMPORARY REPAIR VALID FOR 4300 HOURS FROM TAT 34579.3. DUE BY TAT 38879.3, PART NUMBER:   - , SERIAL NUMBER: 7850, POSITION:    (C-CHECK) RO 3/25/2020   REPAIRED FUSELAGE SKIN BELOW CARGO BAY DOOR BETWEEN FS 589.00 AND FS 625.30 REF REO. COMPLIED WITH AND SEE CONTINUATION CARD FOR DETAILS
